# SDR UPS99829821

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343507N
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FRAME CAP AT STA 1120 STR 31L-31R IS CORRODED AND CRACKED.  REMOVED AND REPLACED CAP IAW DWG 5764343 AND SRM 51-1-21.
